Félix CabelloSánchez
Félix CabelloSánchez
Departamento de Matemáticas, Universidad de Extremadura
Dirección de correo verificada de unex.es - Página principal
Título
Citado por
Citado por
Año
Twisted sums with 𝐶 (𝐾) spaces
F Sánchez, J Castillo, N Kalton, D Yost
Transactions of the American Mathematical Society 355 (11), 4523-4541, 2003
60*2003
On separably injective Banach spaces
A Avilés, FC Sánchez, JMF Castillo, M González, Y Moreno
Advances in Mathematics 234, 192-216, 2013
532013
Uniform boundedness and twisted sums of Banach spaces
FC Sánchez, JMF Castillo
Houston J. Math 30 (2), 523-536, 2004
462004
Duality and twisted sums of Banach spaces
FC Sanchez, JMF Castillo
Journal of Functional Analysis 175 (1), 1-16, 2000
462000
Regards sur le probleme des rotations de Mazur
FC Sánchez
Extracta mathematicae 12 (2), 97-116, 1997
441997
Banach spaces of universal disposition
A Avilés, FC Sánchez, JMF Castillo, M González, Y Moreno
Journal of Functional Analysis 261 (9), 2347-2361, 2011
402011
The long homology sequence for quasi-Banach spaces, with applications
FC Sánchez, JMF Castillo
Positivity 8 (4), 379-394, 2004
362004
Separably injective Banach spaces
A Avilés, FC Sánchez, JMF Castillo, M González, Y Moreno
Separably Injective Banach Spaces, 17-65, 2016
352016
Banach space techniques underpinning a theory for nearly additive mappings
FC Sánchez, JMF Castillo
Polska Akademia Nauk, Instytut Matematyczny, 2002
312002
Diameter preserving linear maps and isometries
FC Sánchez
Archiv der Mathematik 73 (5), 373-379, 1999
311999
Reflexivity of the isometry group of some classical spaces
FC Sánchez, L Molnár
Revista Matemática Iberoamericana 18 (2), 409-430, 2002
292002
Quasi-Banach spaces of almost universal disposition
FC Sánchez, J Garbulińska-Wȩgrzyn, W Kubiś
Journal of Functional Analysis 267 (3), 744-771, 2014
282014
Extension of multilinear operators on Banach spaces
I Villanueva, F Cabello Sánchez, R Garcia
Extracta mathematicae 15 (2), 291-334, 2001
272001
Sobczyk’s theorems from A to B
FC Sánchez, JMF Castillo, D Yost
Extracta Math 15 (2), 391-420, 2000
262000
Polynomials on dual-isomorphic spaces
FC Sánchez, J Castillo, R Garcıa
Ark. Mat 38 (1), 37-44, 2000
252000
Transitivity of M-spaees and Wood's conjecture
FC Sánchez
Mathematical Proceedings of the Cambridge Philosophical Society 124 (3), 513-520, 1998
251998
Maximal symmetric norms on Banach spaces
FC Sánchez
Mathematical Proceedings of the Royal Irish Academy, 121-130, 1998
231998
Complex interpolation and twisted twisted Hilbert spaces
F Cabello Sánchez, J Castillo, N Kalton
Pacific Journal of Mathematics 276 (2), 287-307, 2015
202015
Nonlinear isomorphisms of lattices of Lipschitz functions
FC Sánchez, JC Sánchez
Houston J. Math 37 (1), 181-202, 2011
192011
On strictly singular nonlinear centralizers
FC Sánchez, JMF Castillo, J Suárez
Nonlinear Analysis: Theory, Methods & Applications 75 (7), 3313-3321, 2012
182012
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20